# SDR SWAA2016081254765

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 78,296 hours, 65,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 2.  RELAMPED LIGHT ASSEMBLY IAW AMM.
